MathSciNet Relay Station
MathSciNet bibliographic data
MR1545940 DML
Ward, Morgan The null divisors of linear recurring series. Duke Math. J. 2 (1936), no. 3, 472–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement